# SDR 95ZZZX754

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N541QS
- Make and model: Braero BAE1251000
- Aircraft serial: 259041
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Part number: 28616
- Condition: Burned
- Location: Apu Fuel
- Part time: 151 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING PRE-FLIGHT - APU HOSE (FUEL FEED) WAS BURNED THROUGH THE PLASTIC SHIELD, AND THROUGH THE RUBBER INSULATION HALF WAY.  CAUSE:  LEFT ENGINE BLEED AIR AT MIXER VALVE IS BURNING THROUGH THE APU FUEL FEED LINE.  NEED LINE ROUTED TO A DIFFERENT PATH.
